Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v60.i56.120
7 pages

Application of the Polynomial Maximization Method for Estimation of Signal Parameters Received by the Antenna Arrays

Y.P. Kunchenko
Cherkasy State Technological University UA-18000, Cherkasy, Ukraine
T.V. Prokopenko
Cherkasy State Technological University UA-18000, Cherkasy, Ukraine

RESUMO

In this work the method of the polynomial maximization at the estimations stage of signals parameters justified at observation of a random vector variable. The algorithms of finding of estimations of scalar and vector parameters of a random vector variable, and of property precision of received estimations are resulted in the work.


Articles with similar content:

Adaptive Information in the Problem of Measurement Control
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. G. Pokotilo , I. Yu. Onopchuk
NONLINEAR EIGENFUNCTION EXPANSIONS FOR THE SOLUTION OF NONLINEAR DIFFUSION PROBLEMS
First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta
EMPIRICAL ACCELERATION FUNCTIONS AND FUZZY INFORMATION
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 3
Alamgir Khalil, Muhammad Atif, Qamruz Zaman, MUHAMMAD SHAFIQ
Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty
Journal of Automation and Information Sciences, Vol.40, 2008, issue 4
Alexander P. Sarychev
Method of Iterative Identification of Multidimensional Systems by Uncertain Data. Part II. Algorithms
Journal of Automation and Information Sciences, Vol.39, 2007, issue 4
Pyetr A. Tigunov, Vyacheslav F. Gubarev